# SDR CALA2024090500567

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 29,111 hours, 10,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L OUTSIDE EGRES LIGHT INOP. RELAMPED DOOR 2L SLIDE LIGHT REF AMM 33-51-04-960-801. OPS CHECK GOOD.
